Processing may take a few seconds...

Article


Title

Mathematical modeling for dynamic stability of sandwich beam with variable mechanical properties of core

Authors

[ 1 ] Instytut Mechaniki Stosowanej, Wydział Budowy Maszyn i Zarządzania, Politechnika Poznańska | [ 2 ] Instytut Matematyki, Wydział Elektryczny, Politechnika Poznańska | [ P ] employee

Year of publication

2016

Published in

Applied Mathematics and Mechanics : English Edition

Journal year: 2016 | Journal volume: vol. 37 | Journal number: iss. 10

Article type

scientific article

Publication language

english

Keywords
EN
  • mathematical modelling
  • dynamic stability
  • metal foam core with variable mechanical property
  • static and dynamic equilibrium path
  • angular frequency
Pages (from - to)

1361 - 1374

DOI

10.1007/s10483-016-2137-9

Points of MNiSW / journal

25.0

Impact Factor

1.205